Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 82, NWS Springfield, MO

June 10, 2007Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 10, 2007, 6:14 AM CDT for Morgan County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 6:14 AM CDT (11:14 UTC)
Expired
Jun 10, 2007, 12:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 123 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:30 AM CDTFLASH FLOODSyracuse, MOHIGHWAY 5 NORTH OF SYRACUSE HAD WATER FLOWING OVER IT. STREET FLOODING WAS REPORTED IN VERSAILLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 76 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 101116
FFWSGF
MOC141-101700-
/X.NEW.KSGF.FF.W.0082.070610T1114Z-070610T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL NOON CDT.

* AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. DOPPLER RADAR ESTIMATED THAT ONE TO TWO INCHES OF 
  RAIN FELL ACROSS THE WARNED AREA SINCE 5 AM...WITH ADDITIONAL
  THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER
  HOUR MOVING INTO MORGAN COUNTY. THE HEAVIEST RAINFALL HAS OCCURRED
  IN NORTHERN MORGAN COUNTY WHERE LOCALLY THREE TO FOUR INCHES FELL
  SINCE 5 AM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  VERSAILLES AND STOVER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3868 9284 3821 9270 3827 9308 3867 9308

$$

JLT
3 follow-up statements
000 
WGUS73 KSGF 101226
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 AM CDT SUN JUN 10 2007

MOC141-101700-
/X.CON.KSGF.FF.W.0082.000000T0000Z-070610T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
723 AM CDT SUN JUN 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR MORGAN
COUNTY...

AT 719 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. SINCE 5 AM...LOCAL DOPPLER RADAR ESTIMATED OVER THREE TO FIVE 
INCHES FELL IN NORTHERN MORGAN COUNTY WITH ISOLATED HIGHER AMOUNTS. 
A LOCAL OBSERVATION ALONG THE MORGAN...COOPER COUNTY LINE REPORTED 
OVER TWO INCHES OF RAIN SINCE 5 AM. ALTHOUGH THE HEAVIEST 
PRECIPITATION HAS ENDED...AN ADDITIONAL ONE HALF TO ONE INCH OF 
RAINFALL IS POSSIBLE ACROSS THE WARNED AREA THROUGH 9 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
VERSAILLES AND STOVER.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3868 9284 3821 9270 3827 9308 3867 9308

$$

JLT
000 
WGUS73 KSGF 101309
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 AM CDT SUN JUN 10 2007

MOC141-101700-
/X.CON.KSGF.FF.W.0082.000000T0000Z-070610T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
804 AM CDT SUN JUN 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR MORGAN
COUNTY...

AT 759 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ALONG THE 
COOPER...MORGAN COUNTY LINE. A REPORTED RAINFALL TOTAL OF NEARLY 
FIVE INCHES OCCURRED ALONG THE COOPER...MORGAN COUNTY LINE NEAR 
OTTERVILLE SINCE 5 AM. IN ADDITION...LOCAL LAW ENFORCEMENT OFFICIALS 
REPORTED CARS BEING WASHED OFF HIGHWAY 5...NORTH OF SYRACUSE AND 
EAST OF OTTERVILLE. ALTHOUGH THE HEAVIEST RAINFALL HAS 
ENDED...RUNOFF WILL LIKELY CONTINUE THROUGH THE MORNING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...VERSAILLES AND
SYRACUSE. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3868 9284 3821 9270 3827 9308 3867 9308

$$

JLT
000 
WGUS73 KSGF 101652
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 AM CDT SUN JUN 10 2007

MOC141-101702-
/X.EXP.KSGF.FF.W.0082.000000T0000Z-070610T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
1152 AM CDT SUN JUN 10 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR MORGAN
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3868 9284 3821 9270 3827 9308 3867 9308

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:01 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 10, 3:01 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 AM CDT SAT JUN 10 2007

.DISCUSSION...

CONVECTION ASSOCIATED WITH A LOW LEVEL CONVERGENCE BOUNDARY ALIGNED
NEAR THE KS/OK BORDER AND LINEAR MCS MOVING EAST ACROSS SOUTHERN
KANSAS HAVE MERGED JUST WEST OF WICHITA. LITTLE EASTWARD PROGRESSION
HAS OCCURRED SINCE THE MERGER...THOUGH CORFIDI VECTORS INDICATE THAT
AN EAST TO SOUTHEASTWARD SHIFT TO THE MCS CAN BE EXPECTED. 30-40KT
LLJ WILL CONTINUE TO FEED INTO THE MCS AS THE RIGHT ENTRANCE REGION
OF THE 250MB JET PROVIDES ADDITIONAL LIFT AND CONVECTIVE SUPPORT.
SCATTERED CONVECTIVE DEVELOPMENT REMAINS POSSIBLE OVER EASTERN
KANSAS AND WESTERN MISSOURI IN RELATIVELY DEEP MOISTURE POOLING WEST
OF A TIGHT MOISTURE GRADIENT IN THE LOWEST 5KM OF THE ATMOSPHERE
ACROSS NORTHEASTERN KANSAS TO SOUTHEASTERN MISSOURI.

REGARDLESS OF WHETHER OR NOT THE MCS MAKES ITS WAY INTO THE OZARKS
THIS MORNING THE NEAR TROPICAL AIRMASS NOW TAKING ROOT IN THE AREA
WILL SET THE STAGE FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON. PRECIPITATION CHANCES AND AMOUNTS WERE THE CHALLENGE FOR
THIS FORECAST.

LOW LEVEL MOISTURE ADVECTION CONTINUES AS NOTED BY LOW 70 DEW POINTS
AT JOPLIN WITH UPPER 60 DEW POINTS AROUND SPRINGFIELD. THIS MOISTURE
WILL CONTINUE TO FILTER ACROSS THE REGION OVER AND AROUND THE BOSTON
MOUNTAINS TODAY WITH 70 DEW POINTS EXPECTED THIS AFTERNOON. THE
INCREASING MOISTURE...IN CONJUNCTION WITH ALMOST FULL SUNSHINE...
AFTERNOON MODEL MLCAPES OF 1800-2800 J/KG AND 20-30 KNOTS OF BULK
SHEAR WILL ALLOW STORMS TO FREELY CONVECT WHICH IS TYPICAL IN A
SUMMERTIME PULSE ENVIRONMENT. WITH THE VERY UNSTABLE AIRMASS IN
PLACE ALONG THE REMNANTS OF THE MCS AND LLJ...EXPECT SOME STORMS
THAT DEVELOP THIS AFTERNOON TO BECOME SEVERE WITH DAMAGING DOWNBURST
AND ISOLATED LARGE HAIL POSSIBLE. CLIMATOLOGICAL SEVERE MODE IN
SUMMER INDICATES THAT WIND THREAT WOULD BE OF THE GREATEST CONCERN.
THERE IS NO CAP TO SPEAK OF NOTED ON FORECAST SOUNDINGS AND MID
LEVEL MOISTURE PROGS LOOK IDEAL TO SUPPORT UPDRAFT GROWTH.
PRECIPITAL WATER VALUES ABOVE 1.50 INCHES ALSO INDICATE THAT BRIEF
HEAVY RAINFALL MAY ALSO BE A CONCERN.

AFTER TODAY...ANOTHER ROUND OF RAIN CAN BE EXPECTED MONDAY AS
ANOTHER UPPER LEVEL WAVE TRAVERSES THE BUILDING RIDGE AND PROVIDES
THE REGION WITH ANOTHER SHOT A PRECIPITATION. THIS RATHER STAGNANT
AND PERSISTENT PATTERN WILL REMAIN THROUGH MUCH OF THE REMAINDER OF
THE WEEK. THE NEAR TROPICAL WILL PERSIST OVER THE REGION INCREASING
THE CHANCES OF SCATTERED AFTERNOON THUNDERSTORMS ON A DAILY BASIS
THROUGH THE END OF THE WEEK. TEMPERATURES THROUGH THE WEEK WILL BE
IN THE UPPER 80S AND LOWER 90S...WITH MUGGY CONDITIONS OVERNIGHT AS
LOWS REMAIN IN THE UPPER 60S AND LOWER 70S.

WITH THE INITIALIZATION ISSUE OF THE GFS AND WRF FOR AND THE WAY
OVERDONE PRECIPITATION AND QPF AM CONCERNED WITH THE DIFFERENCES
LATER IN THE WEEK BETWEEN THE MODELS FOR THE END OF THE WEEK. THUS
DID NOT REALLY TOUCH THE FORECAST PAST MID WEEK HOPING FOR MORE
CONSISTENCY IN THE MODEL IN LATER RUNS. WITH THAT SAID CUT OFF LOW
OVER SOUTHER CALIFORNIA WILL SHIFT EAST DURING THE WEEK. THIS WOULD
BRING THE REGION ITS NEXT CHANCE OF PRECIPITATION LATE IN THE WEEK.

HATCH

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...LOW LEVEL JET WILL STRENGTHEN TO 35KTS
OVER THE PLAINS STATES. A BKN STRATUS DECK IS EXPECTED TO GRADUALLY
DEVELOP AND SPREAD INTO THE REGION FROM THE W AND SW. EXPECTATIONS
ARE THAT THIS DECK WILL STRADDLE 3000 FT. CONVECTION ENTERING
CENTRAL KS AT THIS HOUR WILL MAKE AN ATTEMPT TO ENTER WESTERN MO
AFTER 11Z. WILL PUSH UP MENTION OF VCTS IN JLN TO AROUND 12Z IN
RESPONSE TO THIS.

FORECAST CHALLENGE SUNDAY CONTINUES TO REVOLVE AROUND SHRA/TSRA
DEVELOPMENT DURING THE LATE MORNING THROUGH THE AFTERNOON HOURS.
WARM/MOIST AND UNSTABLE AIRMASS WILL SETTLE INTO THE REGION. MODEL
OUTPUT INDICATING THAT THERE IS VERY LITTLE IN THE ATMOSPHERE THAT
WILL HOLD US BACK FROM SCT TSRA. BEST TIMING WILL BE IN THE
AFTERNOON...HOWEVER EARLIER DEVELOPMENT IS POSSIBLE.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 10, 5:49 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
549 AM CDT SUN JUN 10 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
549 AM CDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
 DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL TO THE SIZE
 OF QUARTERS AND HEAVY RAINFALL.

 AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL SPREAD SLOWLY FROM WEST TO EAST THIS MORNING
 WITH SCATTERED DEVELOPMENT DURING THE LATE MORNING AND EARLY
 AFTERNOON AREAWIDE.

  DISCUSSION:

 A NEAR TROPICAL AIRMASS WILL CONTINUE TO FILTER INTO THE OZARKS
 TODAY...BEHIND A WARM FROM THAT WILL MAKE ITS WAY INTO NORTHERN
 MISSOURI THIS AFTERNOON. AS DAYTIME HEATING OCCURS...THIS AIRMASS
 WILL BECOME EXTREMELY UNSTABLE BY MID DAY. NUMEROUS THUNDERSTORMS
 WILL DEVELOP...AND SOME OF THEM WILL LIKELY BECOME SEVERE. THE
 PRIMARY HAZARD WITH THESE STORMS WILL BE DAMAGING DOWN BURST
 WINDS...HOWEVER...A FEW OF THE MORE SEVERE STORMS MAY HAVE LARGE
 HAIL UP TO AN INCH IN DIAMETER. FREQUENT CLOUD TO GROUND LIGHTNING
 AND HEAVY RAINFALL WILL ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS ARE EXPECTED ON AN AFTERNOON BASIS THROUGH SATURDAY.
 A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF
 THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS ACROSS
 THE REGION. THUNDERSTORMS WILL BE SCATTERED IN NATURE...AND BE
 CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A FEW SEVERE THUNDERSTORMS
 CONTAINING DOWN BURST WIND GUSTS CAN NOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT DUE TO
 THE EXPECTED ISOLATED NATURE OF THE SEVERE STORMS. HOWEVER...STAY
 TUNED FOR UPDATES DURING THE DAY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Jun 10, 5:18 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 AM CDT SUN JUN 10 2007

KSZ073-101045-
BOURBON KS-
518 AM CDT SUN JUN 10 2007

...SIGNIFICANT WEATHER ALERT FOR BOURBON COUNTY UNTIL 545 AM CDT...

AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF BLUE MOUND...OR 14 MILES
SOUTHWEST OF MOUND CITY...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
BOURBON COUNTY...INCLUDING THE TOWN OF MAPLETON.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:58 AM CDTFlash Flood WarningSGFVernon6 hr
Jun 10, 1:36 PM CDTFlash Flood WarningSGFOzark, Taney6 hr
Jun 10, 3:46 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 24 more21 hr
Jun 10, 4:01 PM CDTSevere Thunderstorm WarningSGFVernon42 min
Jun 10, 4:08 PM CDTTornado WarningSGFBarton, Vernon67 min
Jun 10, 4:36 PM CDTSevere Thunderstorm WarningSGFJasper54 min
Jun 10, 4:49 PM CDTFlash Flood WarningSGFBarton19 hr
Jun 10, 5:28 PM CDTTornado WarningSGFJasper47 min
Jun 10, 5:29 PM CDTSevere Thunderstorm WarningSGFBarton, Dade61 min
Jun 10, 5:56 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 10, 6:15 PM CDTSevere Thunderstorm WarningSGFJasper29 min

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.